Alert archive / Texas / River Flood Warnings in 2024

River Flood Warning 9, NWS Austin/San Antonio, TX

July 23, 2024Kerr County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Jul 23, 2024, 9:39 AM CDT for Kerr County, Texas. It took effect at Jul 23, 2024, 12:18 PM CDT. It was in force for 20 hr.

The area

The outline as issued.

The facts

Issued
Jul 23, 2024, 9:39 AM CDT (14:39 UTC)
In effect from
Jul 23, 2024, 12:18 PM CDT
Expired
Jul 24, 2024, 8:41 AM CDT
In force
20 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Moderate

County Kerr County, TX

The radar

The Laughlin AFB radar (KDFX), 128 km from the middle of the area, began a volume at 14:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Guadalupe River at Hunt (HNTT2). The gauge peaked at 9.73 ft at Jul 23, 2024, 11:00 PM CDT.

actionminormoderate8101207/2307/2407/25
Action stage
10 ft
Minor stage
10 ft
Moderate stage
12 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08165500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

636 
WGUS44 KEWX 231439
FLWEWX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
939 AM CDT Tue Jul 23 2024

...The National Weather Service in Austin/San Antonio TX has issued 
a Flood Warning for the following rivers in Texas...

  Guadalupe River At Kerrville affecting Kerr County.

  Guadalupe River at Hunt affecting Kerr County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 1115 PM CDT.

&&

TXC265-240415-
/O.NEW.KEWX.FL.W.0008.240723T1447Z-240724T0411Z/
/KRRT2.1.ER.240723T1447Z.240723T1500Z.240723T1610Z.NO/
939 AM CDT Tue Jul 23 2024

...FLOOD WARNING IN EFFECT UNTIL LATE THIS EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Guadalupe River at Kerrville.

* WHEN...Until late this evening.

* IMPACTS...At 9.0 feet, Flow is over the right bank with no 
  significant damage.

* ADDITIONAL DETAILS...
  - At 8:45 AM CDT Tuesday the stage was 3.1 feet.
  - Bankfull stage is 7.0 feet.
  - Forecast...The river will fall to 5.3 feet late this
    afternoon. It will then rise to 7.2 feet late this afternoon.
    It will fall to 2.8 feet tomorrow morning. It will then rise
    to 3.1 feet tomorrow morning. It will fall again and remain
    below flood stage.
  - Flood stage is 9.0 feet.
  - Flood History...No available flood history.
  - http://www.weather.gov/safety/flood

&&

               Fld   Observed           Forecasts (10 am CDT)    
Location       Stg   Stg   Day/Time     Wed   Thu   Fri          

Guadalupe River
Kerrville      9.0   3.1   Tue 8 am CDT 2.8   2.3   2.2          


&&

LAT...LON 3003 9919 3010 9916 2997 9902 3000 9890
      2993 9891 2991 9906


$$

TXC265-240845-
/O.NEW.KEWX.FL.W.0009.240723T1718Z-240724T1324Z/
/HNTT2.2.ER.240723T1718Z.240723T2000Z.240724T0124Z.NO/
939 AM CDT Tue Jul 23 2024

...FLOOD WARNING IN EFFECT UNTIL TOMORROW MORNING...

* WHAT...Moderate flooding is forecast.

* WHERE...Guadalupe River at Hunt.

* WHEN...Until tomorrow morning.

* IMPACTS...At 12.0 feet, Moderate lowland flooding reaches the 
  Highway 39 bridge floor two miles east of Hunt preventing easy 
  travel to western parts of the county. Areas of the headwaters are 
  isolated temporarily as low water crossings flood.

* ADDITIONAL DETAILS...
  - At 9:20 AM CDT Tuesday the stage was 8.1 feet.
  - Bankfull stage is 10.0 feet.
  - Forecast...The river is expected to rise above flood stage
    this afternoon to a crest of 13.2 feet late this afternoon.
    It will then fall below flood stage this evening.
  - Flood stage is 10.0 feet.
  - Flood History...This crest compares to a previous crest of
    13.5 feet on 12/21/1991.
  - http://www.weather.gov/safety/flood

&&

               Fld   Observed           Forecasts (10 am CDT)    
Location       Stg   Stg   Day/Time     Wed   Thu   Fri          

Guadalupe River
Hunt           10.0  8.1   Tue 9 am CDT 8.2   8.1   8.1          


&&

LAT...LON 3003 9941 3010 9941 3010 9916 3003 9919


$$

29
3 follow-up statements
215 
WGUS84 KEWX 231912
FLSEWX

Flood Statement
National Weather Service Austin/San Antonio TX
212 PM CDT Tue Jul 23 2024

...The Flood Warning continues for the following rivers in Texas...

  Guadalupe River at Hunt affecting Kerr County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued Wednesday morning at 815 AM CDT.

&&

TXC265-241315-
/O.CON.KEWX.FL.W.0009.000000T0000Z-240724T1324Z/
/HNTT2.1.ER.240723T2236Z.240724T0000Z.240724T0124Z.NO/
212 PM CDT Tue Jul 23 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL TOMORROW MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Guadalupe River at Hunt.

* WHEN...Until tomorrow morning.

* IMPACTS...At 10.0 feet, Water extends into low areas of the flood 
  plain.

* ADDITIONAL DETAILS...
  - At 1:50 PM CDT Tuesday the stage was 8.0 feet.
  - Bankfull stage is 10.0 feet.
  - Forecast...The river will oscillate around flood stage with a
    maximum value of 10.3 feet this evening.
  - Flood stage is 10.0 feet.
  - Flood History...This crest compares to a previous crest of
    10.6 feet on 05/24/2015.
  - http://www.weather.gov/safety/flood

&&

               Fld   Observed           Forecasts (2 pm CDT)     
Location       Stg   Stg   Day/Time     Wed   Thu   Fri          

Guadalupe River
Hunt           10.0  8.0   Tue 1 pm CDT 7.8   7.8   7.7          


&&

LAT...LON 3003 9941 3010 9941 3010 9916 3003 9919


$$
815 
WGUS84 KEWX 240129
FLSEWX

Flood Statement
National Weather Service Austin/San Antonio TX
829 PM CDT Tue Jul 23 2024

...The Flood Warning is extended for the following rivers in Texas...

  Guadalupe River at Hunt affecting Kerr County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at www.weather.gov.

The next statement will be issued Wednesday morning at 1130 AM CDT.

&&

TXC265-241630-
/O.EXT.KEWX.FL.W.0009.000000T0000Z-240724T1624Z/
/HNTT2.1.ER.240724T0242Z.240724T0300Z.240724T0424Z.NO/
829 PM CDT Tue Jul 23 2024

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Guadalupe River at Hunt.

* WHEN...Until late tomorrow morning.

* IMPACTS...At 10.0 feet, Water extends into low areas of the flood 
  plain.

* ADDITIONAL DETAILS...
  - At 8:05 PM CDT Tuesday the stage was 8.6 feet.
  - Bankfull stage is 10.0 feet.
  - Forecast...The river is expected to rise above flood stage
    late this evening to a crest of 10.2 feet late this evening.
    It will then fall below flood stage late this evening.
  - Flood stage is 10.0 feet.
  - Flood History...This crest compares to a previous crest of
    10.6 feet on 05/24/2015.
  - http://www.weather.gov/safety/flood

&&

               Fld   Observed           Forecasts (8 pm CDT)     
Location       Stg   Stg   Day/Time     Wed   Thu   Fri          

Guadalupe River
Hunt           10.0  8.6   Tue 8 pm CDT 8.1   8.1   8.1          


&&

LAT...LON 3003 9941 3010 9941 3010 9916 3003 9919


$$

BF
016 
WGUS84 KEWX 241341
FLSEWX

Flood Statement
National Weather Service Austin/San Antonio TX
841 AM CDT Wed Jul 24 2024

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Guadalupe River at Hunt affecting Kerr County.

TXC265-241445-
/O.CAN.KEWX.FL.W.0009.000000T0000Z-240724T1341Z/
/HNTT2.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
841 AM CDT Wed Jul 24 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Guadalupe River at Hunt.

* ADDITIONAL DETAILS...
  - At 8:20 AM CDT Wednesday the stage was 8.8 feet.
  - Bankfull stage is 10.0 feet.
  - Forecast...The river is expected to fall to 8.1 feet Monday
    morning.
  - http://www.weather.gov/safety/flood

&&

               Fld   Observed           Forecasts (9 am CDT)     
Location       Stg   Stg   Day/Time     Thu   Fri   Sat          

Guadalupe River
Hunt           10.0  8.8   Wed 8 am CDT 8.2   8.2   8.1          


&&

LAT...LON 3003 9941 3010 9941 3010 9916 3003 9919


$$

29

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jul 23, 9:25 AM CDT, 14 minutes earlier.

Area forecast discussion, Jul 23, 9:25 AM CDT, 14 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Austin/San Antonio TX
925 AM CDT Tue Jul 23 2024

...New UPDATE...

.UPDATE...
Issued at 925 AM CDT Tue Jul 23 2024

A convective complex of showers and thunderstorms that developed
overnight and into early this morning across the southern Edwards
Plateau has spread east through much of the Hill Country. The
southern end of the complex is producing some impressive rainfall
rates 2-4" per hour, and slow storm motions and training has
resulted in instances of quick stream rises and flash flooding
through Kerr, Real, and Edwards counties. We have seen some ground
truth reports of 2-5 inches in the past 6 hours in this area, with
radar estimates of isolated higher amounts. Ahead of the southern end
of the complex we are seeing some feeder showers developing south
and east of San Antonio.

Concerns are increasing for flash flooding to the east, into
northern Medina, northern Bexar, Kendal, and Comal counties, should
this complex hold together as it moves east and feeder showers from
the southeast merge into the area. This area received pockets of
heavy rainfall Monday evening, and soils are becoming increasingly
saturated. While several 00Z CAMs showed the complex to the west
decaying into the mid morning and early afternoon, this has yet to
start and the complex continues to overachieve.

Therefore, we have elected to issue a small Flood Watch for Medina,
Bandera, Kerr, Kendal, and Comal counties. Any additional heavy
rainfall in this area could lead to a quick runoff response and flash
flooding in spots. We will monitor trends through the remainder of
the morning for any possible expansion.

We have raised PoPs and also lowered temperatures for today.

&&

.SHORT TERM...
(Today through Wednesday)
Issued at 148 AM CDT Tue Jul 23 2024

Key Messages
* The threat for locally heavy rainfall with scattered storms
  continues today.
* Isolated pockets of a quick 1-4 inches of rainfall could lead to
  flooding, especially over locations that received moderate
  rainfall yesterday.
* Be alert for flooding through the afternoon and never drive
  through a flood roadway.

Early this morning rain and isolated thunderstorms were ongoing with
activity across almost all of South Central Texas with the exception
of the coastal plains. Six hour rain totals ending at midnight show
many locations in the Hill Country with amounts from 1-3 inches,
with local amounts just north of 4.5 inches. Activity should weaken
slightly but continue during the overnight hours, although new
convection is forecast to initiate again sometime in the morning
hours after sunrise. The most favored location for the morning
activity will be again be the southern Edwards Plateau and the Hill
Country with some possibility of storms also moving into the coastal
plains. Isolated to scattered areas of flooding will be possible
today with PWATS remaining around 2 inches across the area. Will
need to especially watch out for training storms over locations that
received the most considerable rainfall yesterday and overnight
tonight as soils may be saturated leading to higher potential for
runoff and flash flooding. Morning activity is expected to move
southeast across the area through the afternoon and early evening.

The mid-level trough axis bringing upper level support for showers
and thunderstorms begins to shift east Tuesday night into Wednesday.
Hi-res and global guidance trend a bit drier for the western and
northwestern portions of the area with the best chances overnight
and into Wednesday now mainly east of I-35. Locally heavy rainfall
with storms and isolated to scattered flooding potential continues
to exist this day.

High temperatures continue to trend on the cool side with afternoon
temperatures from the low 80s to the low 90s today. Temperatures may
increase a few degrees Wednesday with lesser cloud cover expected in
the west and possibly some breaks in the clouds to the east.

&&

.LONG TERM...
(Wednesday night through Monday)
Issued at 148 AM CDT Tue Jul 23 2024

A mid level shear axis, perhaps a closed low, lingers near or over
our area through the long term. A moist airmass with PWs of 1.5 to
2.2 inches persists over our area. Residual surface boundaries and
mesoscale features, in addition to heating and the shear axis/low
provide forcing of this moist airmass to maintain chances of showers
and thunderstorms each day. The highest chances will be mainly along
and east of I-35 where the deeper moisture is found, however could
shift to the west with time. Locally heavy rains can be expected.
With soils becoming more saturated from previous days rains, flash
flooding may become more of a threat, in addition to urban and small
stream type flooding. Forecast soundings indicate a potential for
gusty winds with the strongest storms. Later forecasts will fine
tune the POPs and QPF. Extensive cloudiness and areas of rain will
keep daytime temperatures well below normal for late July, though
they may trend closer to normal next week.

&&

.AVIATION...
(12Z TAFS)
Issued at 545 AM CDT Tue Jul 23 2024

Showers and isolated thunderstorms are persistent over the southern
Edwards Plateau and Hill Country this morning with this activity
expected to continue over these areas for at least the next few
hours. DRT may see some TSRA this morning with only VCSH expected at
I-35 sites through 18Z. MVFR ceilings at sites are also expected to
continue through the morning before lifting to VFR early afternoon.
Scattered storm activity is expected to eventually shift southeast
during the afternoon hours which may impact I-35 sites through 00Z.
Low ceilings redevelop tonight into Wednesday morning, mainly for
the eastern half of the area.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              84  72  90  72 /  80  20  40  20
Austin Bergstrom Intl Airport  83  72  88  71 /  80  20  40  20
New Braunfels Muni Airport     85  73  88  73 /  80  30  50  30
Burnet Muni Airport            82  71  89  70 / 100  10  30  10
Del Rio Intl Airport           86  76  95  76 /  60  40  30  10
Georgetown Muni Airport        83  71  87  71 /  80  20  30  10
Hondo Muni Airport             86  72  89  71 / 100  30  40  20
San Marcos Muni Airport        84  71  87  71 /  80  30  40  30
La Grange - Fayette Regional   84  72  84  72 /  80  30  70  40
San Antonio Intl Airport       85  74  89  74 /  80  30  40  20
Stinson Muni Airport           87  74  90  74 /  80  30  50  30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 7 PM CDT this evening for Bandera-Bexar-Comal-
Kendall-Kerr-Medina.

&&

Update...76
Short-Term...27
Long-Term...04
Aviation...27
Hazardous weather outlook, Jul 23, 2:47 AM CDT, 6 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
247 AM CDT Tue Jul 23 2024

TXZ171>173-183>194-202>209-217>225-228-240800-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
247 AM CDT Tue Jul 23 2024

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Scattered thunderstorms will continue through this evening across
much of South Central Texas. Locally heavy rainfall will be
possible with this activity which may lead to scattered flooding
across the area, especially over locations which received moderate
rainfall yesterday.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Multiple rounds of scattered showers and thunderstorms are
expected through the weekend. Any activity will be capable of
producing heavy rainfall which may lead to scattered flash
flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, Jul 23, 5:52 AM CDT, 3 hours 47 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
552 AM CDT Tue Jul 23 2024

TXZ184-202-231145-
Kinney TX-Edwards TX-
552 AM CDT Tue Jul 23 2024

...Strong thunderstorms will impact portions of northern Kinney and
southwestern Edwards Counties through 645 AM CDT...

At 552 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 15 miles southwest of Rocksprings to 16 miles
north of Alamo Village to 12 miles south of Carta Valley. Movement
was south at 15 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Alamo Village and Kickapoo Cavern State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2988 10038 2959 10011 2940 10038 2940 10068
      2967 10070
TIME...MOT...LOC 1052Z 344DEG 13KT 2983 10036 2966 10045 2963 10067

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

CP
Local storm report, Jul 23, 8:56 AM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
856 AM CDT Tue Jul 23 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     Flash Flood      6 SW Rocksprings        29.96N 100.29W
07/23/2024                   Edwards            TX   Emergency Mngr

            The Edwards County Emergency manager reports
            that Ranch Road 674 in Edwards County is
            closed due to flooding.

&&

PAY
Local storm report, Jul 23, 8:59 AM CDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
859 AM CDT Tue Jul 23 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     Flash Flood      17 ESE Devil's Sinkhole 29.99N 99.83W
07/23/2024                   Real               TX   Dept of Highways

            TxDOT shows that several low water crossings
            are flooded on Ranch Road 336.

&&

PAY
Local storm report, Jul 23, 9:01 AM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
901 AM CDT Tue Jul 23 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     Flash Flood      5 WSW Kerrville-Schrein 29.96N 99.21W
07/23/2024                   Kerr               TX   Emergency Mngr

            Kerr County emergency management passed
            along reports of flooding along Turtle Creek
            west of Kerrville. There is car stuck in
            high water.

&&

PAY
Local storm report, Jul 23, 9:03 AM CDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
903 AM CDT Tue Jul 23 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     Flash Flood      1 W Ingram              30.07N 99.25W
07/23/2024                   Kerr               TX   Emergency Mngr

            Kerr County emergency manager passed along
            reports of flooding along Cade Loop at
            Ingram.

&&

PAY

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 7:47 PM CDTAreal Flood AdvisoryEWXBexar, Comal6 hr
Jul 22, 8:18 PM CDTAreal Flood AdvisoryEWXBlanco, Llano3 hr
Jul 22, 9:15 PM CDTAreal Flood AdvisoryEWXBurnet, Travis3 hr
Jul 22, 9:46 PM CDTAreal Flood AdvisoryEWXMedina3 hr
Jul 22, 9:58 PM CDTFlash Flood Warning Considerable damage threatEWXBandera3 hr
Jul 22, 11:40 PM CDTAreal Flood AdvisoryEWXTravis3 hr
Jul 23, 2:24 AM CDTAreal Flood AdvisoryEWXEdwards5 hr
Jul 23, 3:37 AM CDTAreal Flood AdvisoryEWXEdwards, Val Verde3 hr
Jul 23, 4:12 AM CDTAreal Flood AdvisoryEWXEdwards3 hr
Jul 23, 4:48 AM CDTFlash Flood Warning Considerable damage threatEWXEdwards, Val Verde4 hr
Jul 23, 5:20 AM CDTAreal Flood AdvisoryEWXKerr108 min
Jul 23, 5:28 AM CDTFlash Flood Warning Considerable damage threatEWXEdwards, Real6 hr
Jul 23, 5:52 AM CDTSpecial Weather StatementEWXKinney53 min
Jul 23, 5:55 AM CDTAreal Flood AdvisoryEWXEdwards, Kinney, Val Verde3 hr
Jul 23, 6:54 AM CDTRiver Flood WarningEWXVal Verde14 hr
Jul 23, 7:08 AM CDTFlash Flood Warning Considerable damage threatEWXKerr7 hr
Jul 23, 7:29 AM CDTAreal Flood AdvisoryEWXBandera, Gillespie, Kerr, Real7 hr
Jul 23, 8:17 AM CDTFlash Flood Warning Considerable damage threatEWXKerr6 hr
Jul 23, 8:39 AM CDTRiver Flood WarningEWXLlano36 hr
Jul 23, 8:57 AM CDTFlood WatchEWXBandera, Bexar, Comal, Kendall, Kerr, Medina5 hr
Jul 23, 9:08 AM CDTFlash Flood Warning Considerable damage threatEWXBandera5 hr
Jul 23, 9:10 AM CDTAreal Flood AdvisoryEWXEdwards, Kinney, Real, Uvalde, Val Verde3 hr
Jul 23, 9:39 AM CDTRiver Flood WarningEWXKerr5 hr
Jul 23, 9:42 AM CDTAreal Flood AdvisoryEWXBandera, Gillespie, Kendall, Kerr4 hr
Jul 23, 10:50 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Hays, Travis3 hr
Jul 23, 10:53 AM CDTRiver Flood WarningEWXBandera3 hr
Jul 23, 10:56 AM CDTAreal Flood AdvisoryEWXBexar3 hr
Jul 23, 11:36 AM CDTAreal Flood AdvisoryEWXBexar, Comal3 hr
Jul 23, 11:38 AM CDTAreal Flood AdvisoryEWXKendall3 hr
Jul 23, 12:06 PM CDTAreal Flood AdvisoryEWXLee3 hr
Jul 23, 12:29 PM CDTAreal Flood AdvisoryEWXCaldwell, Comal, Guadalupe, Hays2 hr
Jul 23, 2:22 PM CDTRiver Flood WarningEWXKinney, Uvalde16 hr
Jul 23, 2:22 PM CDTRiver Flood WarningEWXUvalde18 hr
Jul 23, 2:22 PM CDTRiver Flood WarningEWXUvalde36 hr
Jul 23, 2:50 PM CDTAreal Flood AdvisoryEWXBastrop, Caldwell115 min

Nearby

River Flood Warnings in Texas, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.